# SDR A6WA202102167657

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 601R5341666
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION COMMON TO PRESSURE FLOOR SILL NUTPLATE AT FUSELAGE STA 544.00+11.5 LBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR SILL NUTPLATE AT FS 544+11.5 LBL 42. HFEC INSPECTION PERFORMED WITH NO INDICATION NOTED. EVALUATED BLEND AREA FOUND TO BE WITHIN ALLOWABLE LIMITS. REF BOMBARDIER GREO 601R-53-41-666  REF C.
